# SDR IPXA2017040915959

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,560 hours, 10,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A538133700000
- Condition: Bent
- Location: Frame 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BENT, RT SIDE AT FRAME 50.  REMOVED AND REPLACED IAW SRM 51-40-21.
